# SDR UPS99829022

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLT CABIN FLOOR PRESSURE PANEL DOUBLER BULGED AND NUMEROUS RIVETS POPPED AT STA 65 LBL 20 OUT OF LIMITS.   FABRICATED FINGER DOUBLER REPAIR IAW DAC DWG 5612298.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
